Changing To Atripla to minimize lipo?
Dec 18, 2011
I am HIV+ since 1989.I am 42 years old male. I am on medication from 1996. I started from AZT,3TC, then Zaigan (Trizivir). In 2006 we changed to Kivexa and Rayataz. Because of the side effect I dicided to take Kivexa and 200mg of rayataz for last five years. my CD4 count and vireal load is good and undictatable. I am thinking to changed to atripla to minimize the side effect like loose of fat on my face and arm and legs. what is your adivice. Thnak you
Response from Dr. Pierone
Hello, and thanks for posting.
I am not sure that changing to Atripla would minimize the loss of facial and superficial fat. There are no studies that I am aware of comparing these regimens with regard to maintenance of superficial fat stores.
If you already have significant fat loss, I would be thinking along the lines of a switch to a nuke sparing regimen something like a combination of a boosted protease inhibitor (Norvir/Reyataz) and Isentress.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue A Sign Of HIV?
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.